# SDR DXTA200802800

- Difficulty date: January 26, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 3,897 hours, 2,386 cycles
- Engine: Pwc PW306A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS FAILED TO RETRACT, CAS MSG: SLAT UNBALANCED, SLAT FLAP MAINTAIN. FLAPS/SLATS FUNCTIONAL TEST GOOD. PERFORMED FSECU BITE CHECK. NO FAULTS FOUND.
